# SDR HAIHEEA9582

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Power Plant
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING NOISE.    TIME SINCE REPAIR 0:00.
